# SDR SWAA2017102317261

- Difficulty date: October 1, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE PACK OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
